MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PROXIS URETERAL ACCESS SHEATH; UTERAL ACCESS SHEATH

C.R. BARD, INC. (COVINGTON) -1018233 PROXIS URETERAL ACCESS SHEATH; UTERAL ACCESS SHEATH
Model Number 231225
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the package was found to be broken so it was not kept sterile and not used.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause could be due to an " inappropriate package design¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported even appears to be alleging an even against as damaged packaging and the no patient involvement, labeling review was not performed as it is unlikely that the user would cause this issue.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the package was found to be broken so it was not kept sterile and was not used.

Brand Name
PROXIS URETERAL ACCESS SHEATH
Common Device Name
UTERAL ACCESS SHEATH
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10563423
Report Number1018233-2020-06103
Device Sequence Number1167913
Product Code FED
UDI-Device Identifier00801741101700
UDI-Public(01)00801741101700
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model Number231225
Device Catalogue Number231225
Device Lot NumberBMEQFM08
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1